Advertisement

Mathematische Annalen

, Volume 292, Issue 1, pp 103–109 | Cite as

A functional relation in stable knot theory

  • John R. Klein
Article
  • 41 Downloads

Keywords

Functional Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [F]
    Farber, M.S.: Isotopy types of knots of codimension two. Trans. Am. Math. Soc.261, 185–205 (1980)Google Scholar
  2. [G]
    Ganea, T.: Induced fibrations and cofibrations. Trans. Am. Math. Soc.127, 442–459 (1967)Google Scholar
  3. [K]
    Klein, J.: On the homotopy embeddability of complexes in Euclidean space. I. The weak thickening theorem (Preprint)Google Scholar
  4. [K-S]
    Klein, J., Suciu, A.: Inequivalent knots with isometric homotopy Seifert pairings. Math. Ann.289, 683–701 (1991)Google Scholar
  5. [R]
    Richter, W.: Unpublished manuscriptGoogle Scholar
  6. [W]
    Wall, C.T.C.: Surgery on compact manifolds. New York: Academic Press 1970Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • John R. Klein
    • 1
  1. 1.Fachbereich MathematikUniversität Gesamthochschule SiegenSiegenFederal Republic of Germany

Personalised recommendations